# SDR SWAA2025080697987

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 14,090 hours, 7,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT FO SIDE NOT CHARGING AND WILL NOT ILLUMINATE.   REMOVED AND REPLACED AFT O/B EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
